# SDR 9602879607

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, A LOUD VIBRATION WAS COMING FROM NOSE GEAR AREA.  FLIGHT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  LUBRICATED ALL NOSE GEAR GREASE FITTINGS AND AIRCRAFT RETURNED TO SERVICE.
